# SDR ASAA9740052

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trunnion
- Part number: 65C25636517
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING STRUCTURAL INSPECTION, THE LEFT NLG TRUNNION BEARING SUPPORT BORE WAS FOUND CORRODED AND PITTED.  REPAIRED PER EA 5310-01545 AND BOEING TELEX ASA-SEA-97-0343RR.  TT:  16,604 HOURS.  TC:  8,816.  (X)
